JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Ambrosetti-Prodi형의 해의 다중존재문제
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Ambrosetti-Prodi형의 해의 다중존재문제
;;
  PDF(new window)
 Keywords
Ambrosetti-Prodi type multiplicity;elliptic;parabolic;hyperbolic boundary value problem;
 Language
Korean
 Cited by
 References
1.
Proc. R. Soc. Edinb, 1979. vol.84A. pp.145-151

2.
Ann, Mat. Pura. Appl, 1972. vol.93. pp.224-231

3.
J. Diff. Eq, 1973. vol.13. pp.32-47 crossref(new window)

4.
Bo. Soc. Brasil. Mat, 1981. vol.12. pp.9-20 crossref(new window)

5.
Math. J., 1975. vol.24. pp.837-869

6.
Semin. Math. U.C.L. (NS), 1986. 79,

7.
Ssinetia Sinicqa A-26, 1983. pp.1256-1264

8.
J. Diff. Eq, 1988. vol.69. 3, pp.422-434 crossref(new window)

9.
J. math. Pures Appl., 1978. vol.57. pp.351-366

10.
J. Reine Angew. Math, 1984. vol.350. pp.1-22

11.
Atas do 12° Seminario Brasileiro de Analise, Sao Paulo, 1980.

12.
J. Nonlin. Anal, 1984. vol.8. pp.655-666 crossref(new window)

13.
Comm. Partial Differential Equations, 1984. vol.9. pp.699-717 crossref(new window)

14.
Diff. Int. Eq, 1988. vol.1. 1, pp.31-39

15.
Mono-grapi 41/42, 0000. pp.1918

16.
Bull. London Math. Soc, 1986. vol.18. pp.173-180 crossref(new window)

17.
J. of Diff. Eq, 0000. vol.18. pp.173-180

18.
Boll. Un. Mat. Ital., 1975. vol.II. pp.259-267

19.
Springer Lecture Notes in Mathematics, 0000. vol.568. pp.1971

20.
SIAM J. Math. Anal, 1986. vol.17. 6, pp.1332-1338 crossref(new window)

21.
Differential and Integral Eq, 1995. vol.8. 7, pp.1805-1811

22.
Nonlinear Analysis T.M.A., 1996. vol.26. 6, pp.1143-1160 crossref(new window)

23.
Dis-crete and Continuous Dynamical System, 1996. vol.2. 2, pp.271-280 crossref(new window)

24.
Multiple existence of periodic solutions for a nonlinear parabolic problem with singular nonlinearities, 0000. crossref(new window)

25.
Math. Ann, 1982. vol.261. pp.493-514 crossref(new window)

26.
Proc. Roy. Soc. Edin, 1988. vol.110A. pp.183-198

27.
Czechoslovak Math J., 1987. vol.37. 112;3, pp.386-399

28.
Comm. Appl. Math., 1975. vol.28. pp.567-597 crossref(new window)

29.
Inter. J. Math. Math., Sci., 1995. vol.18. 2, pp.265-272 crossref(new window)

30.
J. Math. Anal. Appl, 1996. vol.197. pp.735-748 crossref(new window)

31.
Appl. Anal, 2002. vol.6. 1, pp.135-146

32.
Huston J. Math, 0000.

33.
Multiple existence of periodic solutions for semilinear parbolic equations with small nonlinear term, 0000.

34.
Lecture Note in Math, 1988. vol.1324. crossref(new window)

35.
J. Math. Anal. Appl, 1981. vol.84. pp.282-294 crossref(new window)

36.
Proc. Roy. Soc. Edinburgh Sect., 1983. vol.A95. 3;4, pp.275-283

37.
J. Math. Anal. Appl, 1995. vol.107. 2, pp.371-395

38.
Nonlinear Analysis T.M.A., 1985. vol.9. 4, pp.335-350 crossref(new window)

39.
Commu. PDE, 1985. vol.10. 2, pp.107-150 crossref(new window)

40.
J. Reine Angew. Math, 1986. vol.368. pp.184-200

41.
Doctorial Thesis, 1990.

42.
Sem. Math. Sup, 1985. 92,

43.
Proc. International Conference, 1986. vol.1285. pp.290-313 crossref(new window)

44.
Z. Angew. Math. Phys., 1987. vol.38. pp.257-265 crossref(new window)

45.
Lecture Note Math, 1982. vol.964. pp.458-476 crossref(new window)

46.
Rocky Mountain J. Math, 1982. vol.12. pp.643-654 crossref(new window)

47.
Arch. Math (Basel), 1983. vol.41. pp.337-351

48.
J. Diff. Eq, 1984. vol.52. pp.264-287 crossref(new window)

49.
J. Math. Anal. Appl., 1989. vol.140. pp.381-395 crossref(new window)

50.
Ph. D. Thesis, Louvain-la Neuve, 1984.

51.
Boll. U.M.I., 1989. vol.3-B. 7, pp.533-546

52.
Diff. Int. Eq, 1989. vol.1;2. pp.81-90

53.
Masson et Cie, 1973. vol.VI.

54.
nonlinear Analysis T.M.A., 1983. vol.7. pp.917-927 crossref(new window)

55.
J. Nonlinear Anal, 1982. vol.6. pp.367-347 crossref(new window)